# SDR CALA2024020200279

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N17300
- Make and model: Boeing 737-8
- Aircraft serial: 43466
- Aircraft time: 3,124 hours, 1,145 cycles
- System (JASC): 3400 · Navigation System
- Part: Control Panel
- Part number: 8221567104
- Part serial: 4RL4XL
- Condition: Faulted
- Location: Flight Deck
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WENT TO CWS PITCH AND ROLL UNCOMMANDED ON B  AUTO PILOT CAPABILITY AND WERE UNABLE TO RE-ENGAGE L NAV.   THIS WAS (STILL ON ARRIVAL, NO VECTOR LEG). PER CREW, AT 10,000 FEET WITH COMMAND B ENGAGED, ACFT INTO CWS PITCH AND ROLL AND ROLLED THE AIRCRAFT LEFT.  THE FO THEN RECEIVED A  MAP DISSAGREE, FOLLOWED BY THE NAV DISPLAYED BLANKING OUT FOR APROXIMATLY 60 SECONDS. THEY ALSO LOST L NAV REPLACED MODE CONTROL PANEL IAW AMM 22-11-34-400-801, OPERATIONAL TEST PASSED IAW AMM MODE CONTROL PANEL TEST IAW AMM22-11-34-740. LAND 3 TEST PASSED IAW 22-97-00-710. PERFORMED LAND VERIFY TEST SUCCESSFULLY.  AIRCRAFT IS BEING PLACED BACK IN SERVICE.
